# SDR SWIA2025F01374

- Difficulty date: July 28, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING FOR PANEL 312DZ HAS POSSIBLE CORROSION WHERE THE PAINT IS REMOVED. (S/N#00521)  (C-CHECK RO 09/24/2025)BLENDED OUT CORROSION LANDING FOR PANEL 312DZ AND RESTORED FINISH. FOUND WITHIN LIMITS. REF. REO 601R-53-61-8370 REV.-- ISSUED 2025-08-18.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**).
